# SDR DHL2005764004

- Difficulty date: July 15, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 54,719 hours, 29,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED ABOVE L-2 DOOR AT STR. 5L. - EVALUATED DENT BE OUT OF LIMITS IAW 53-30-1 FIG.1. OPENED CABIN LINING ABOVE L2 DOOR FOR ACCESS IAW B727 SRM 51-30-2. REMOVED PREVIOUS REPAIR FOR INCORPORATION IAW B727 SRM 51-30-2 CUTOUT DAMAGE AREA DIM 1 X 1 AND 1.250 X 1 2 EA IAW B727 SRM 53-30-1 FIG.1. FABRICATED DOUBLER REPAIR IAW B727 SRM 53-30-2 FIG.2. ALODINE AND PRIMED IAW B727 SRM 51-10-2. INSTALLED DOUBLER IAW B727 SRM 53-30-2 CLOSED LINER PANELS IAW B727 SRM 51-30-2
